# SDR RAIA00412004

- Difficulty date: December 3, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 14,706 hours, 13,704 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32153581
- Part serial: 233
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 15,568 hours, 14,354 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WON'T START.  MAINTENANCE REMOVED AND REPLACED LEFT STARTER CONTROL VALVE.
